Asymptotics of Monte Carlo maximum likelihood estimators

Miasojedow, B, Niemiro, W, Palczewski, JA et al. (1 more author) (2016) Asymptotics of Monte Carlo maximum likelihood estimators. Probability and Mathematical Statistics, 36 (2). pp. 295-310. ISSN 0208-4147



Keywords: asymptotic statistics, empirical process, importance sampling, maximum likelihood estimation, Monte Carlo method
  • Accepted: 30 December 2015
  • Published: 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jan 2016 12:30
Last Modified: 24 Jan 2017 13:37
Published Version:
Status: Published
Publisher: University of Wroclaw

Download not available

A full text copy of this item is not currently available from White Rose Research Online